# SDR 05FDEA03178

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 50,364 hours, 35,639 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 24 HAS 2 SPLICES AND CORROSION STA 380 - STA 480.  REMOVED CORROSION, MATERIAL LOSS FOUND OUT OF LIMITS, ORIGINAL THICKNESS .085 MATERIAL REMOVED .029 RAMAINING .056, REMOVED SEAT TRACK.  FABRICATED, DRILLED TO FIT, ALODINED, PRIMED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 51-10-1, FIG 6, SRM 51-10-2 AND DWG 65-23-637.
